RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2013, Volume 176, Number 2, Pages 222–253 (Mi tmf8458)  

This article is cited in 1 scientific paper (total in 1 paper)

New Faddeev–Niemi-type variables for the static Yang–Mills theory

M. P. Kisielowskiab

a Institute of Theoretical Physics, University of Warsaw, Warsaw, Polland
b St.~Petersburg Department of Steklov Institute of Mathematics, RAS, St. Petersburg, Russia

Abstract: Faddeev and Niemi introduced a nonlinear sigma model as a natural extension of the Faddeev $SU(2)$ chiral model. The field variables in the extended model are two chiral fields taking values in $SU(3)/(U(1)\times U(1))$ and $SU(3)/(SU(2)\times U(1))$. Shabanov showed that the energy functional of the extended model is bounded from below by a topological invariant and can therefore support knotlike excitations and a mass gap. We introduce new variables of the Faddeev–Niemi type for the static $SU(3)$ Yang–Mills theory, which reveal a structure of a nonlinear sigma model in the Lagrangian.

Keywords: Yang–Mills field, Faddeev–Niemi variables, stringlike soliton, maximal Abelian gauge fixing, Skyrme–Faddeev model

DOI: https://doi.org/10.4213/tmf8458

Full text: PDF file (714 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2013, 176:2, 1016–1043

Bibliographic databases:

Received: 09.12.2012

Citation: M. P. Kisielowski, “New Faddeev–Niemi-type variables for the static Yang–Mills theory”, TMF, 176:2 (2013), 222–253; Theoret. and Math. Phys., 176:2 (2013), 1016–1043

Citation in format AMSBIB
\Bibitem{Kis13}
\by M.~P.~Kisielowski
\paper New Faddeev--Niemi-type variables for the~static Yang--Mills theory
\jour TMF
\yr 2013
\vol 176
\issue 2
\pages 222--253
\mathnet{http://mi.mathnet.ru/tmf8458}
\crossref{https://doi.org/10.4213/tmf8458}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3230403}
\zmath{https://zbmath.org/?q=an:1286.81135}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2013TMP...176.1016K}
\elib{http://elibrary.ru/item.asp?id=20732648}
\transl
\jour Theoret. and Math. Phys.
\yr 2013
\vol 176
\issue 2
\pages 1016--1043
\crossref{https://doi.org/10.1007/s11232-013-0088-z}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000324094000004}
\elib{http://elibrary.ru/item.asp?id=20455469}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84884158405}


Linking options:
  • http://mi.mathnet.ru/eng/tmf8458
  • https://doi.org/10.4213/tmf8458
  • http://mi.mathnet.ru/eng/tmf/v176/i2/p222

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kisielowski M., “Integral expression for a topological charge in the Faddeev–Niemi nonlinear sigma model”, J. Phys. A-Math. Theor., 49:17 (2016), 175206  crossref  mathscinet  zmath  isi  elib  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:172
    Full text:42
    References:38
    First page:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019